Discussions that mention vicodin

Addiction & Recovery board


Hello,

I am a female in my 30's from NY. I have been taking Suboxone for about 10 months for an opiate addiction.

I need to stop attending my recovery program (Due to child care issues), so my doctor will no longer be able to continue giving me suboxone. She is going to taper me off. Normally she does it slowly over a period of months, but since I am deciding not to attend program, she needs to do it more quickly, like in weeks as opposed to months. (**I need to be attending program to receive suboxone).

I am taking 24 mg a day of suboxone. I feel like I could be ok with less, but when I take 24 mg's I feel better. I am so nervous that when I am tapered off, I will not feel good. I hate feeling cold and feverish and the worst part is the RLS and not sleeping. I need to feel well because I am a single mom and I have to take care of my daughter. I want to always be at my best when I am with her.

So, has anyone ever tapered off this quickly? What can I expect? I am so nervous I am going to feel terrible. Suggestions?

Being addicted is the worst feeling in the world! I can not wait until I am past this. I know I can never ever even just take 1 vicodin or oxy any more!!!